# SDR C2XA03TY178

- Difficulty date: October 16, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 7,620 hours, 5,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14520600003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THERE WAS EVIDENCE OF CORROSION BENEATH THE CARBON FIBER FLOOR SUPPORT AT FR 20.  MAINT REMOVED AND REPLACED THE RAMP ANGLE IN THE GALLEY AT FR 20.  ALL WORK WAS ACCOMPLISHED IAW EMB 135/145 SRM 51-40-02.  A/C WILL BE REL UPON COMPLETION OF ALL WORK.
